Pacific Journal of Mathematics

A generalization of martingales and two consequent convergence theorems.

Louis H. Blake

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 279-283.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971620

Mathematical Reviews number (MathSciNet)
MR0275505

Zentralblatt MATH identifier
0218.60050

Subjects
Primary: 60.40

Citation

Blake, Louis H. A generalization of martingales and two consequent convergence theorems. Pacific J. Math. 35 (1970), no. 2, 279--283. https://projecteuclid.org/euclid.pjm/1102971620


Export citation

References

  • [1] K. L. Chung, A Course in ProbabilityTheory, Harcourt, Brace & World, Inc., New York, New York, 1968.
  • [2] M. Loeve, Probability Theory, third edition, Van Nostrand, Princeton, New Jersey, 1963.
  • [3] P. A. Meyer, Probability and Potentials, Blaisdell Publishing Company, Waltham, Massachusetts, 1966.